# SDR SWAA097716

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 54,409 hours, 46,015 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 8709394
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  PASSING FL 320 (32,000FT) CABIN ALT WARNING HORN SOUNDED AND NOTED CABIN PRESSURE PASSING 11,000FT.  ALL PRESSURE SWITCHES WERE IN NORMAL POSITION WITH NO FAIL LIGHTS.  CABIN MASKS DID NOT DEPLOY.  PERFORMED EMERGENCY DESCENT, SWITCHED PRESS CONTROLLER TO STBY AND STOPPED CABIN ALT PRESSURIZATION CLIMB.  AUTO FAIL LIGHT CAME ON SEVERAL MINUTES AFTER SWITCH WAS IN STBY.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM.
